# SDR ASOA2013051303516

- Difficulty date: April 18, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 10,519 hours, 6,837 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT DOOR POST AT FS 280, RBL 11, WL 73 CORRODED.   REPAIRED IAW SRM 51-21-06-001-001 AND REO 690-53-11-504  NDTM PART 1, 51-20-006.
